***ATTENTION Indico Users***

Important changes to user logins are coming to Indico at BNL.

Please see the News section for more information.

BNL NPP 2018 PAC Meeting

US/Eastern
LSR and 2-160 (BNL 510)

LSR and 2-160

BNL 510

John Harris (Yale University)
Description

BlueJeans Coordinates:

Phone Dial-in
+1.408.740.7256 (United States)
+1.888.240.2560 (US Toll Free)
+1.408.317.9253 (Alternate number)
(Global Numbers)

Meeting ID: 949 237 215

Room System
199.48.152.152 or bjn.vc

https://bluejeans.com/949237215

 

BNL now uses the "eduroam" WiFi network, which does not require laptop registration.

If the "chorus" network is used the conference ID necessary is: PO-24704

  • Thursday, 7 June
    • 08:30 09:00
      Executive Session 30m 2-160

      2-160

      BNL 510

    • 09:00 09:30
      Update on Data Analysis – PHENIX 30m LSR

      LSR

      BNL 510

      Speaker: Yasuyuki Akiba (RIKEN)
    • 09:30 10:00
      Update on Data Analysis – STAR 30m LSR

      LSR

      BNL 510

      Speaker: Zhangbu Xu (BNL)
    • 10:00 10:15
      Report on Run17 Operation - RHICf 15m LSR

      LSR

      BNL 510

      Speaker: Prof. Takashi Sako (ICRR, University of Tokyo)
    • 11:00 11:30
      LEReC: Status and Prospects 30m LSR

      LSR

      BNL 510

      Speaker: Alexei Fedotov (Collider-Accelerator Department, BNL)
    • 11:30 13:00
      STAR Beam Use Request for BES-II 1h 30m LSR

      LSR

      BNL 510

      Speaker: Helen Caines (Yale)
    • 13:00 13:15
      RHIC Run-18 performance 15m LSR and 2-160

      LSR and 2-160

      BNL 510

      Speaker: Wolfram Fischer (BNL)
    • 13:15 14:45
      Working Lunch and Executive Session 1h 30m 2-160 (510)

      2-160

      510

    • 14:45 15:00
      Update on iTPC Upgrade 15m LSR

      LSR

      BNL 510

      Speaker: Flemming Videbaek (BNL)
    • 15:00 15:30
      Coherent electron Cooling PoP Experiment: Status Report 30m LSR

      LSR

      BNL 510

      Speaker: Vladimir Litvinenko (BNL and Stony Brook University)
    • 15:30 16:00
      Update on sPHENIX Science Program 30m LSR

      LSR

      BNL 510

      Speaker: David Morrison (BNL)
    • 16:00 16:30
      Science Program enabled by an EIC Detector based on sPHENIX 30m LSR

      LSR

      BNL 510

      Speaker: Christine Aidala (Michigan)
    • 16:30 17:00
      STAR Plans beyond the Beam Energy Scan 30m LSR

      LSR

      BNL 510

      Speaker: Elke-Caroline Aschenauer (BNL)
    • 17:00 18:00
      Executive Session 1h 2-160

      2-160

      BNL 510

    • 18:30 20:30
      No Host Dinner - Chachama Grill 2h Chachama Grill

      Chachama Grill

      655-08 Montauk Hway, East Patchogue 11772, New York (631) 758-7640
    • 08:30 09:00
      Presentation of Homework Questions 30m 2-160

      2-160

      BNL 510

    • 09:00 12:00
      Report Writing 3h 2-160

      2-160

      BNL 510

    • 12:00 13:00
      Lunch and Executive Session 1h 2-160

      2-160

      BNL 510

    • 13:00 13:30
      Closeout 30m 2-160

      2-160

      BNL 510